# SDR UIEA2012113000537

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37564
- Aircraft time: 776 hours, 116 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WHEEL WELL EICAS MESSAGE DISPLAYED IMMEDIATELY AFTER LIFT OFF.  MESSAGE CLEARED BY ITSELF IN APPROX 10 SECONDS.  LT THE GEAR DOWN AND ACCOMPLISHED NON NORMAL PROCEDURES EXCEPT GEAR RAISED AFTER APPROX 4 MINUTES.  ALL INDICATIONS NORMAL INCLUDING VISUAL INSPECTION OF MAIN DECK. THE ONLY UNUSUAL ITEM NOTED WAS A BRAKE TEMP INDICATION IN BOTH THE RT WING AND BODY GEAR BRAKES OF .5 TO .8. ALL LT BRAKES WERE 0.  FLIGHT CONTINUED TO DESTINATION.  INSPECTED WHEELWELL AREA FOR DUCT LEAKS.  INSPECTED OVERHEAT LOOPS, NO DEFECTS NOTED.  PERFORMED CMC GROUND TEST IAW MM 26-1-00, TEST PASSED, RAN ALL 3 PACKS.
